# SDR AALA20160519001

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,776 hours, 23,956 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WING GND SPOILER FITTING IS CRACKED AT THE INBD FWD CORNER. R & R FITTING IAW SRM 51-01-00-001.
